# SDR HNAA9900057

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986HA
- Make and model: Dhav DHC8201
- Aircraft serial: 421
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Failed
- Location: Nr 1 & 2 Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TORQUE FLUX ON BOTH ENGINES FOLLOWED BY AN OIL SMELL.  SHUT BOTH BLEEDS OFF AND IT STABILIZED FOR APPROXIMATELY 5 MINUTES, THEN NR 2 TORQUE DECREASED TO 45 PERCENT.  REPLACED NR 1 AND NR 2 HP BLEED SWITCHES (P/N 7G899) (S/N 356), (S/N 272) OFF.  ALSO, FOUND NR 2 HP BLEED VALVE GASKET BLOWN.  REPLACED GASKET.
